# SDR VTZA97431

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 1103P0648
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6243 - IAD-PHF - ABORTED TAKEOFF DUE TO RT AIR OFF WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 55845, MEL 21-1.  MAINTENANCE CLOSED DMI 55845 ON 8-5-07 BY REMOVING AND REPLACING PRESSURE SWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
